Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Aug, 1969, Volume 37, Issue 3

Distribution of Income and Wealth Among Individuals<382:DOIAWA>2.0.CO;2-5
p. 382-397

J. E. Stiglitz

Implications for the distribution of wealth and income of alternative assumptions about savings, reproduction, inheritance policies, and labor homogeneity are investigated in the context of a neoclassical growth model. The paper isolates the different economic forces which tend to make the distribution of wealth in the long run equalitarian and those which tend to make wealth unevenly distributed.

Log In To View Full Content